# SDR DALA12010973170

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 24,632 hours, 12,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 2A, 2B, 11A, 11B, 22A AND 22B EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE. REPAIRED EMERGENCY ESCAPE PATH LIGHTS. OPS CHECKED GOOD.  OK FOR SERVICE.
